# SDR DALA2024050304907

- Difficulty date: May 2, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 144,413 hours, 21,438 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 720 S2r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 DURING PERFORM W/C: 2330-01323-21D FINAL INSPECTION FOUND TOOLING MARK ON THE STRINGER CLIP AT STA720 S-2R. CORRECTIVE ACTION: THE NEW CLIP FABRICATED AS PER TOPP 30-10-50 AND REPLACED AS PER B767-300 SRM 51-40-02. (0322352)
